# SDR UPS06847052

- Difficulty date: June 5, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHTS ARE INOP.  REMOVED AND REPLACED BATTERY PACK PER MM 33-50-01.  OPS CHECKS GOOD.
